# SDR HNAA2014062400187

- Difficulty date: June 21, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 54,870 hours, 60,945 cycles
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Out Of Rig
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT WITH NR 1 POWER LEVER FULL. COULD NOT MAINTAIN CLIMB TORQUE.  RIGGED NR 1 ENGINE.  GROUND RAN ACFT.  OPS CHECKED GOOD.
